# SDR COMA2011013150012

- Difficulty date: January 28, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 33,717 hours, 30,047 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393212
- Part serial: 96059H3584
- Condition: Cracked
- Location: Cockpit
- Part time: 33,708 hours, 30,040 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT FROM GSO TO ATL RIGHT WINDSHIELD OUTER LAYER SHATTERED.  EMERGENCY DECLARED, A/C LANDED SAFELY AT ATL.  REMOVED AND REPLACED RIGHT WINDSHIELD.
